# SDR DLL19001220

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- Aircraft time: 79,394 hours, 15,492 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING LAYOVER THREE FOOT SECTION OF EMERGENCY TRACK  LIGHTING AT LEFT SIDE OF MIDDLE GALLEY INOPERATIVE - REPAIRED BROKEN WIRE IN TRACK
